# SDR AWXA200601904

- Difficulty date: October 26, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 76,097 hours, 29,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N361012
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CORROSION ON INTERIOR FUSELAGE SKIN BETWEEN BS 1660 TO 1680 AND STRINGERS 29L TO 29R.  REPAIRED INTERIOR FUSELAGE SKIN BETWEEN BS 1660 TO 1680 AND STRINGERS 29L TO 29R IAW AWA ER 19-5300-06314-ES1.
